MAUDE Adverse Event Report: MICROVENTION, INC. TRAXCESS 14 SELECT; GUIDE WIRE

MICROVENTION, INC. TRAXCESS 14 SELECT; GUIDE WIRE
Model Number GW1420040S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage, Cerebral (1889); Perforation of Vessels (2135)
Date of Event 03/22/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was not provided; therefore, the device history records could not be reviewed.The device was discarded at the user facility and not returned for evaluation; therefore, a product analysis could not be performed.The root cause cannot be determined.The instructions for use (ifu) identifies vessel perforation and intracerebral hemorrhage as potential complications associated with use of the device.
 
Event or Problem Description
It was reported that during treatment for spasmolysis in the right internal carotid artery (ica), the wire perforated the ica, resulting in interhemispherical bleeding above the corpus callosum.The patient was reported to be on ass and plavix (dual antiplatelet therapy) due to recent implantation of a flow diverter in the ica.No intervention was performed to address the bleeding at the time of the procedure.The patient remains ventilated and cannot breathe alone; it is unclear how long the patient will need assisted ventilation.At this time, it is unknown if the patient has sustained any permanent injury or impairment.

Brand Name
TRAXCESS 14 SELECT
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
MICROVENTION, INC.
1311 valencia avenue
tustin CA 92780
MDR Report Key6514322
Report Number2032493-2017-00098
Device Sequence Number1627010
Product Code MOF
UDI-Device Identifier00812636022260
UDI-Public(01)00812636022260(11)161108(17)191031(10)16110825
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K133725
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date10/31/2019
Device Model NumberGW1420040S
Device Lot Number16110825
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2017
Initial Report FDA Received Date04/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening;
Patient Age60 YR